MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. PROFEMUR® PRESERVE STEM SIZE 5; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. PROFEMUR® PRESERVE STEM SIZE 5; HIP COMPONENT
Model Number PRPR0005
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 02/17/2016
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, on report: (b)(4) it is mentioned that the patient had a preserve stem implanted but then the x-ray control showed femur fracture proximal and the component was revised.The preserve stem isn't part of the clinical study (b)(6) and it's mentioned that a gladiator stem that is part of the study was implanted after the revision of the preserve stem.
 
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.

Brand Name
PROFEMUR® PRESERVE STEM SIZE 5
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer (Section G)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key12714251
Report Number3010536692-2021-00548
Device Sequence Number4027765
Product Code JDL
UDI-Device IdentifierM684PRPR00051
UDI-PublicM684PRPR00051
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K112080
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberPRPR0005
Device Catalogue NumberPRPR0005
Device Lot Number1595705
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/11/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2021
Supplement Date Received by Manufacturer10/11/2021
Initial Report FDA Received Date10/28/2021
Supplement Report FDA Received Date01/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown